# SDR AALA201611169027

- Difficulty date: October 30, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL BETWEEN FR 66 AND FR 68 AT STRINGER 23 LEFT. REPLACED SILL PER SRM 51-42-11 AND EA 265113.
